CareLit Fachartikel

Severe hemorrhagic colitis: Complication of mycophenolate mofetil

A Fenyvesi, M Traina, I Tarantino, M Artero, P Salis, M Minervini · Zeitschrift für Gastroenterologie · 2004 · Heft 05

Dokument
963007
CareLit-ID
Jahr
2004
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
A Fenyvesi, M Traina, I Tarantino, M Artero, P Salis, M Minervini
Ausgabe
Heft 05 / 2004
Seiten
–
Erschienen: 2004-05-19 00:00:00
ISSN
0044-2771

Zusammenfassung

Backgound: The anti-rejection drug mycofenolate-mofetil (MMF) is known to cause gastrointestinal side-effects. Most often described of these is abdominal pain, nausea, vomiting and bleeding with occasional ulceration and perforation. Colitis is a more infrequent adverse effect, 60 per cent of which is of infectious origin and the rest is thought to be side-effect of MMF Case report: A case of a 65 year-old female is described in whom MMF was administered for after kidney transplantation. Her past medical history was negative for colonic disease or major ischemic vascular disease. Five weeks after initiation of t…

Schlagworte

Zeitschrift für Gastroenterologie